# SDR FDEA200907102568

- Difficulty date: July 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610656204
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP GROOVES UNDER FWD AND AFT FITTINGS AFTER DOOR STOP FITTING REMOVAL AT LT FWD DOOR FRAME.  REPAIR PERFORMED BY BLEND OUT DAMAGE , NDT FOR CRACK FREE CONDITION ,  SPOTFACING THE HOLES AND INSTALLING A FILLER IAW RAS 70522655/009/2009 ISS. A,   APPROVED BY EA 6-5310-131256.
